Whoa What is Wrong With my Hands and Legs?

Whoa What is Wrong With my Hands and Legs?

So the past week I have been very sick, I also started taking Pristiq. 25mg.

Well, all of a sudden my hand started burning. Like pins a needles, but hot and a bit itchy. It hurts. My hand turned all red. I also have some tingling in the back of it as well. Really odd. Then its in my feet as well!

Im just 18 so Im not sure what is going on. Anyone else had this?

Could it be anxiety?

I also noticed this weird vein like thing on my hand it looks really odd. Kinda scares me its something serious like ALS

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Could be the tablets are making you sick maybe you should go back to the drs.

  • I agree could be the medication.

  • Could be dehydration, are you drinking enough water?

You may also like...